# SDR ABXA000125

- Difficulty date: February 22, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- System (JASC): 5540 · Rudder Structure
- Part: Tab
- Part number: 59102551
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TAB HAD AREAS OF DELAMINATION AND SURFACE CORROSION.  REPLACED RUDDER TAB IAW DC9 MM 27-20-2.
